# SDR CALA9900818

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60312
- Make and model: Boeing 7373T0
- Aircraft serial: 23363
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON CENTERLINE DOUBLE STIFFENER JUST AFT OF BS 1016 AT BOTTOM OF APB FORWARD SIDE.  A NEW CHANNEL SECTION AND DOUBLERS WERE INSTALLED IAW SRM 53-80-08 AND 51-70-11.
